U.S. doctors online nowAsk doctors free
TN
A member asked:

I was diagnosed with 3 blood clots, 1 deep vein in my right arm. i have been on lovenox (enoxaparin) shots of 100mg 2x daily for now a week my pt inr was 1 4 today?

3 doctor answers5 doctors weighed in
Dr. Liawaty Ho
Hematology and Oncology 23 years experience
Adjust coumadin (warfarin): How long you have been on coumadin (warfarin)? You inr is still not therapeutic. As you know, you need to keep inr between 2-3 . Which means- your dose of Coumadin (warfarin) has to be adjusted and you need to continue Lovenox until you get a good inr level. You've got to watch out your diet and be consistent with what you eat. Also, most importantly you need to know why you keep having blood clots. See a hematologist.
Dr. David Fertel
Vascular Surgery 35 years experience
See your dr.: An inr of 14 can be dangerous. Se your dr.
Dr. Benjamin Lerner
Vascular Surgery 19 years experience
See below: I am assuming your inr was 1.4, not 14 (if it was 14, you need to go to the er) -- it usually takes 5-7 days for an inr to be therapeutic, if you are not you probably need a higher dose of coumadin (warfarin). You should call your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.